# SDR USAA2010091391977

- Difficulty date: September 10, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 35,492 hours, 15,626 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Control System
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

FLT 1885 PHL-FLL - CABIN ODOR - FLIGHT RETURNED TO PHL DUE TO A STRONG, VILE ODOR IN THE CABIN.  FUMES WERE OF UNKNOWN ORIGIN AND CAUSED ONE PASSENGER TO BECOME ILL.  MAINTENANCE FOUND OIL CONTAMINATION IN APU - DECONTAMINATED ENVIRONMENTAL CONTROL SYSTEM.
